# SDR SWAA2025102921985

- Difficulty date: October 6, 2025
- Submitted: October 29, 2025
- Operation: Air carrier
- Aircraft: N969WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 41777
- Aircraft time: 44,193 hours, 27,201 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Stub Frame
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 295; ABOVE STR 8R; STUB FRAME ABOVE R1 DOOR SEAL DEPRESSOR CRACKED.  REMOVED DAMAGE PART; LOCATED; DRILL AND INSTALLED NEW PART I.A.W. SRM 51-40-02-0G-0 AND IAW AMM 51-21-73-701 DWG 141A8370 REV D, SRM 51-40-05-0G-0,
